Feel dizzy in the second half of your cycle?

/Feel dizzy in the second half of your cycle?

Feel dizzy in the second half of your cycle?

spinningtop2I’ve been getting a bunch of emails lately from readers asking if the short, temporary bouts of dizziness they experience in the second half of their cycle are a normal part of hormone fluctuations or it’s time to see a doctor.

If you experience dizziness, too, here’s what you need to know: Dizziness can, in fact, be one side effect of plunging estrogen, which occurs during the first half of your Week 3 (which starts right after ovulation in the middle of your cycle) and all throughout your premenstrual Week 4. (I, myself, get dizzy spells premenstrually.)

However, because dizziness can be a symptom of a wide range of health conditions, it’s important not to simply dismiss them as purely hormone-related unless you’re certain. For instance, if the dizziness is long-lasting, frequent and/or is accompanied by other symptoms–such as headache, nausea, vision problems or pain–it’s key to see a doctor right away.

If your dizziness lasts for just a few seconds and hits you at the same time of your cycle month after month, then you can probably chalk it up to fluctuating hormones.

By | 2018-04-05T17:58:07+00:00 December 31st, 2013|health, hormonology tip, pms|0 Comments

About the Author:

Gabrielle Lichterman, founder of Hormonology® and a longtime women’s health journalist, pioneered the growing movement among women to live in sync with their menstrual cycles and know more about all the ways their hormones impact their moods, health and behavior. This movement was launched in 2005 with Gabrielle's groundbreaking book, 28 Days: What Your Cycle Reveals about Your Love Life, Moods and Potential, and her creation of Hormonology®. She offers a variety of tools--including her popular free Hormone Horoscope® app, eBooks, infographics, videos and tips--to share vital information about hormones.

Leave A Comment